# SDR IPXA2024101886334

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N367UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65790
- Aircraft time: 11,276 hours, 4,373 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

**ATB**DURING CLIMB LFT ENG FAN VIB IND 4.1 AIRFRAME VIB ALSO NOTED ACCOMPLISHED INSPECTION OF L/H ENG IAW 77.00.00.206.001.H00 NO DAMAGED FOUND. ACCOMPLISHED FIM 71.5 FAULT 856 AND AMM 77.31.00/501.  ACCOMPLISHED AVM FAN TRIM BALANE. ACCOMPLISHED HIGH POWER RUN VIBE BALANCE L/H ENG IS AT .2 OK TO CONTINUE.
